# SDR SIMA20130315002

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 31,688 hours, 28,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3415 THE CREW REPORTED A STRONG OIL SMELL IN THE COCKPIT AT LOW THRUST SETTINGS AND LOW ALTITUDES NOT NOTICABLE IN CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LEFT ENGINE REQUIRED INSPECTION FOR VIBRATION OF THE TURBINE SECTION DUE TO REINSTALLATION OF FAN BLADES.  INSPECTED LEFT ENGINE FAN AND NR 0 CARBON SEAL AREAS FOR OIL LEAKAGE PER RR MM 72-00-00 AND NO LEAKS WERE FOUND.  THE LEFT ENGINE LP VIBRATION WAS WITH IN LIMITS IAW RR MM 72-50-00. NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO FUNCTIONAL CHECK FLIGHT PER TECH SERVICES AND RR TECH REP RECOMENDATION.  THE FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
